Erratum to: Dependence of Hilbert coefficients

References

  1. 1.

    Dung, L.X., Hoa, L.T.: Castelnuovo–Mumford regularity of associated graded modules and fiber cones of filtered modules. Commun. Algebra 40, 404–422 (2012)

    MathSciNet  Article  MATH  Google Scholar 

  2. 2.

    Dung, L.X., Hoa, L.T.: Dependence of Hilbert coefficients. manuscripta math. 149, 235–249 (2016)

    MathSciNet  Article  MATH  Google Scholar 

  3. 3.

    Rossi, M.E., Valla, G.: Hilbert functions of filtered modules. In: Lecture Notes of the Unione Matematica Italiana, vol. 9. Springer, Heidelberg (2010)

Download references

Author information

Affiliations

Authors

Corresponding author

Correspondence to Le Tuan Hoa.

Additional information

The online version of the original article can be found under doi:10.1007/s00229-015-0762-6

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Dung, L.X., Hoa, L.T. Erratum to: Dependence of Hilbert coefficients. manuscripta math. 154, 551–552 (2017). https://doi.org/10.1007/s00229-017-0975-y

Download citation